Document Type

Article

Language

eng

Format of Original

8 p.

Publication Date

2012

Publisher

Österreichische Statistische Gesellschaft

Source Publication

Austrian Journal of Statistics

Source ISSN

1026-597X

Abstract

Various characterizations of the well-known modifiedWeibull and log-modifiedWeibull distributions are presented. These characterizations are based on a simple relationship between two truncated moments; on the hazard function and on functions of the order statistics.

Comments

Published version. Austrian Journal of Statistics, Vol. 41, No. 2 (2012): 117-124. Permalink. © Österreichische Statistische Gesellschaft 2012. Used with permission.

Share

COinS